EconPapers    
Economics at your fingertips  
 

Exponential Robust Consensus of Multiagent Systems with Markov Jump Parameters

He Zhang, Huihui Ji, Zhiyong Ye and Tan Senping

Abstract and Applied Analysis, 2015, vol. 2015, 1-12

Abstract:

Exponential robust consensus of stochastic multiagent systems is studied. Coupling structures of multiagent systems are Markov jump switching; that is, multiagent systems contain Markov jump parameters. Sufficient conditions of almost surely exponential robust consensus are derived by utilizing the stochastic method and the approach of the matrix inequality. Finally, two simulations are shown to demonstrate the validity of the achieved theoretical results.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/363251.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/363251.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:363251

DOI: 10.1155/2015/363251

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:363251